We carry on a systematic study of nearly Sasakian manifolds. We prove that any nearly Sasakian manifold admits two types of integrable distributions with totally geodesic leaves which are, respectively, Sasakian and 5-dimensional nearly Sasakian manifolds. As a consequence, any nearly Sasakian manifold is a contact manifold. Focusing on the 5-dimensional case, we prove that there exists a one-to-one correspondence between nearly Sasakian structures and a special class of nearly hypo SU(2)-structures. By deforming such an SU(2)-structure one obtains in fact a Sasaki-Einstein structure. Further we prove that both nearly Sasakian and Sasaki-Einstein 5-manifolds are endowed with supplementary nearly cosymplectic structures. We show that there is a one-to-one correspondence between nearly cosymplectic structures and a special class of hypo SU(2)-structures which is again strictly related to Sasaki-Einstein structures. Furthermore, we study the orientable hypersurfaces of a nearly Kaehler 6-manifold and, in the last part of the paper, we define canonical connections for nearly Sasakian manifolds, which play a role similar to the Gray connection in the context of nearly Kaehler geometry. In dimension 5 we determine a connection which parallelizes all the nearly Sasakian SU(2)-structure as well as the torsion tensor field. An analogous result holds also for Sasaki-Einstein structures.
Nearly Sasakian geometry and SU(2)-structures / Cappelletti-Montano B; Dileo G. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 195(2016), pp. 897-922.
Scheda prodotto non validato
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo
|Titolo:||Nearly Sasakian geometry and SU(2)-structures|
|Data di pubblicazione:||2016|
|Citazione:||Nearly Sasakian geometry and SU(2)-structures / Cappelletti-Montano B; Dileo G. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 195(2016), pp. 897-922.|
|Appare nelle tipologie:||1.1 Articolo in rivista|